# SDR ASOA2015020512156

- Difficulty date: January 13, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Deteriorated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER CENTER HINGE FITTING BEARING WORN CAUSING RUDDER TO COME CLOSE TO CONTACTING FITTING.  COMPLIED WITH EC/TC RIL 0602, REPAIR TYPE 1 REPLACEMENT OF NESTED BEARING IAW RIL 0602, REV G.
